# SDR FDEA201108033084

- Difficulty date: August 3, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623612
- Condition: Corroded
- Location: Bs 740 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L IS CORRODED COMPLETELY THROUGH AT SHEAR TIE JUST FWD OF FS 740   BULKHEAD IN ACFT DIST COMPT.  CUT OUT DAMAGE AREA IAW SRM 53-10-3 FIG 1. FABRICATED REPAIR PARTS IAW SRM 53-10-3 FIG 1 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.
